# SDR ABXA201011110144

- Difficulty date: November 11, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 51,025 hours, 39,568 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 111T2005
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO MODIFICATION AT IAI DISCOVERED WING CENTER SECTION FRONT SPAR STIFFENER CRACKED.  REPAIRED IAW REA B657-58877MR.
